Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

 

The Neumann problem for the equation $ \Delta u - k^2u=0$ in the exterior of non-closed Lipschitz surfaces


Author: P. A. Krutitskii
Journal: Quart. Appl. Math. 72 (2014), 85-91
MSC (2010): Primary 35J05, 35J25, 31A10, 31A25
Published electronically: November 13, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the Neumann problem for the equation $ \Delta u - k^2u=0$ in the exterior of non-closed Lipschitz surfaces in $ R^3$. Theorems on existence and uniqueness of a weak solution of the problem are proved. The integral representation for a solution is obtained in the form of a double layer potential. The density in the potential is defined as a solution of the operator (integral) equation, which is uniquely solvable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35J05, 35J25, 31A10, 31A25

Retrieve articles in all journals with MSC (2010): 35J05, 35J25, 31A10, 31A25


Additional Information

P. A. Krutitskii
Affiliation: KIAM, Miusskaya Sq. 4, Moscow, 125047, Russia
Email: biem@mail.ru

DOI: http://dx.doi.org/10.1090/S0033-569X-2013-01319-4
PII: S 0033-569X(2013)01319-4
Received by editor(s): February 26, 2012
Published electronically: November 13, 2013
Article copyright: © Copyright 2013 Brown University



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website